Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 197, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 23, 2009, 10:47 AM CDT for Okaloosa County, Florida. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2009, 10:47 AM CDT (15:47 UTC)
- Expired
- May 23, 2009, 11:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 58 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:36 AM CDT | TSTM WND GST 47 | Destin, FL | 41 KNOTS/ 47 MPH WIND GUST AT DESTIN ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 231547
SVRMOB
FLC091-231645-
/O.NEW.KMOB.SV.W.0197.090523T1547Z-090523T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1047 AM CDT SAT MAY 23 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITIES OF...FORT WALTON BEACH...DESTIN...
* UNTIL 1145 AM CDT
* AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SANTA ROSA BEACH TO 17 MILES SOUTH OF DESTIN...AND MOVING
NORTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SEMINOLE AND DESTIN BY 1120 AM CDT...
POSTIL...NICEVILLE...FORT WALTON BEACH AND EGLIN AFB BY 1130 AM
CDT...
VALPARAISO...OCEAN CITY AND MARY ESTHER BY 1135 AM CDT...
WRIGHT BY 1140 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3039 8649 3040 8651 3039 8653 3040 8664
3039 8677 3044 8677 3078 8639 3046 8638
3046 8642 3049 8645 3043 8658 3041 8652
3043 8646 3041 8639 3039 8638
TIME...MOT...LOC 1547Z 160DEG 19KT 3042 8619 3019 8653
$$1 follow-up statement
000
WWUS54 KMOB 231615
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1115 AM CDT SAT MAY 23 2009
FLC091-231645-
/O.CON.KMOB.SV.W.0197.000000T0000Z-090523T1645Z/
OKALOOSA FL-
1115 AM CDT SAT MAY 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...
AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NICEVILLE TO EGLIN AFB...OR ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF DESTIN TO FORT WALTON BEACH...MOVING NORTH AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL CENTRAL OKALOOSA COUNTY AT 1130 AM CDT
RURAL EASTERN OKALOOSA COUNTY AT 1140 AM CDT
LAT...LON 3039 8642 3039 8649 3040 8651 3039 8653
3040 8661 3054 8666 3077 8640 3070 8639
3046 8638 3046 8642 3049 8645 3043 8658
3041 8652 3043 8646 3041 8639 3040 8638
TIME...MOT...LOC 1615Z 166DEG 27KT 3056 8643 3051 8658
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:45 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 23, 7:45 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
745 AM CDT SAT MAY 23 2009
.UPDATE...THE AREA OF SFC LOW PRESSURE OVER THE GULF OF MEXICO IS
NOW CENTERED ABOUT 75 MILES SOUTH OF THE MOBILE AND CONTINUING TO
MOVE NORTHWARD. SATELLITE IMAGERY...RADAR DATA...AND SURFACE
OBSERVATIONS INDICATE THAT THE SYSTEM HAS CHANGED LITTLE IN
ORGANIZATION DURING THE LAST FEW HOURS. ADDITIONAL DEVELOPMENT OF
THIS SYSTEM IS BECOMING LESS LIKELY...SINCE THE CENTER WILL BE
MOVING ONSHORE ALONG THE MISSISSIPPI OR ALABAMA COAST LATER THIS
MORNING OR EARLY THIS AFTERNOON. THE NATIONAL HURRICANE CENTER NOW
INDICATES THAT THERE IS A LOW CHANCE...LESS THAN 30 PERCENT...OF
THIS SYSTEM BECOMING A TROPICAL CYCLONE BEFORE IT REACHES THE COAST
LATER TODAY. REGARDLESS OF DEVELOPMENT...HEAVY RAINS AND OCNL GUSTY
WINDS (UP TO AROUND 25 MPH...SLIGHTLY HIGHER NEAR THE COAST) ARE
EXPECTED ACROSS THE FCST AREA TODAY. RADAR AND UPPER AIR
OBSERVATIONS INDICATE THAT THE MID LEVEL CIRCULATION...WHICH IS
DISPLACED WELL NORTH OF THE SFC CENTER...IS CURRENTLY MOVING ASHORE
OVER MOBILE COUNTY OF ALABAMA. MOST OF THE HEAVY RAINFALL IS
ASSOCIATED WITH THIS FEATURE...AND RAINFALL TOTALS OF UP TO AROUND 2
INCHES PER HOUR WILL BE LIKELY ACROSS MOBILE COUNTY THIS EARLY
MORNING. THIS HEAVY RAIN WILL LIKELY LIFT NORTHWEST INTO INTERIOR
SOUTHEAST MISSISSIPPI LATER THIS MORNING. A FLASH FLOOD WATCH IS IN
EFFECT FOR THESE AREAS. STORM TOTAL RAINFALL ACCUMULATIONS ARE
EXPECTED TO BE 2 TO 4 INCHES WITH ISOLATED HIGHER TOTALS. THIS COULD
CAUSE SOME FLASH FLOODING AND LOCALIZED RUN-OFF...BUT SHOULD NOT BE
ENOUGH TO SIGNIFICANTLY EFFECT AREA RIVER STAGES. WILL CONTINUE TO
MONITOR THIS. ALONG THE COASTLINE...WE HAVE UPDATED THE COASTAL
FLOOD STATEMENT TO HIGHLIGHT THE POSSIBILITY OF SOME MINOR BEACH
EROSION AND SOME MINOR COASTAL FLOODING...PARTICULARLY AT PREVIOUSLY
ERODED AREAS...SUCH AS THE WEST END OF DAUPHIN ISLAND. AS THE LOW
MOVES ASHORE LATER TODAY...INCREASED SOUTHERLY WINDS WILL BRING
COASTAL WATER LEVELS UP THROUGH THIS AFTERNOON. MINOR COASTAL
FLOODING WITH TIDES POSSIBLY NEAR 3 FEET ABOVE NORMAL WILL BE
POSSIBLE IN THE LATE MORNING AND EARLY AFTERNOON HOURS AS WE
TRANSITION THROUGH ASTRONOMICAL HIGH TIDE. DANGEROUS RIP CURRENTS
WILL BE LIKELY ALONG AREA GULF BEACHES TODAY. 12/DS
...PREVIOUS FCST DISCN FROM 515 AM CDT SAT MAY 23 2009 FOLLOWS...
.SHORT TERM (TODAY AND TONIGHT)...A WET AND BREEZY MORNING WILL
CONTINUE ACROSS THE CENTRAL GULF COAST AS AN AREA OF LOW PRESSURE
CURRENTLY LOCATED ABOUT 140 MILES SOUTH OF MOBILE CONTINUES TO TRACK
NORTHWESTWARD. A COORDINATION CALL WITH THE NATIONAL HURRICANE
CENTER THIS MORNING INDICATED THAT WHILE THE SYSTEM HAS BECOME
SLIGHTLY BETTER ORGANIZED AND THEY HAVE NOW INDICATED A HIGH
PROBABILITY THAT THE SYSTEM MAY REACH TROPICAL DEPRESSION STATUS
BEFORE A LANDFALL ALONG THE MISSISSIPPI COAST BY AROUND 18Z TODAY...
THAT THE MID LEVEL CENTER REMAINS SEPARATED FROM THE SFC CENTER AND
SOME SHEAR IS CONTINUING TO KEEP DEEPER CONVECTION EAST OF THE
PRIMARY SFC CENTER. AS A RESULT...NHC WILL NOT BE INITIATING ANY
ADVISORIES DURING THE PREDAWN HOURS THIS MORNING. THEY DO INDICATE
HOWEVER THAT THE SYSTEM COULD BECOME A TROPICAL DEPRESSION AT ANY
TIME BEFORE MOVING INLAND LATER TODAY...SO THE SYSTEM SHOULD CONTINUE
TO BE MONITORED. WHETHER THE SYSTEM DEVELOPS FURTHER OR NOT...WE
WILL EXPERIENCE HEAVY RAIN...GUSTY WINDS AND ABOVE NORMAL TIDES
TODAY. AS THE WINDS BECOME MORE SOUTHERLY TODAY DANGEROUS RIP
CURRENTS WILL ALSO REMAIN LIKELY ALONG AREA BEACHES. HEAVY RAIN TO
THE NORTH OF THE LOW WILL MOVE NORTHWARD ACROSS THE FCST AREA THIS
MORNING. THE HEAVIEST RAINS ARE EXPECTED ACROSS SOUTHEAST MISSISSIPPI
AND PORTIONS OF SOUTHWEST ALABAMA. RAINFALL AMOUNTS IN THIS AREA ARE
EXPECTED TO RANGE FROM 2 TO 4 INCHES. A FLASH FLOOD WATCH HAS BEEN
ISSUED THROUGH THIS AFTERNOON FOR THIS AREA AS ADDITIONAL HEAVY RAINS
ARE POSSIBLE THROUGH THE DAY DEPENDING ON WHERE CONVERGENCE BANDS SET
UP ON THE EASTERN SIDE OF THE LOW AS IT MOVES INLAND. CHANCES OF RAIN
WILL DECREASE TO SCATTERED LATE TONIGHT AS THE LOW PRESSURE SYSTEM
PULLS FARTHER AWAY TO THE NORTHWEST. CLOUDS AND RAIN WILL HOLD HIGH
TEMPS DOWN INTO THE UPPER 70S TODAY WITH LOWS TONIGHT AROUND 70.
13/JC.12/DS
THIS AFTERNOONS WET MICROBURST RISK IS UNLIKELY.
(SUNDAY THROUGH MONDAY NIGHT)...A DEEP SOUTHERLY FLOW WILL PERSIST ACROSS
THE FCST AREA WITH THE REGION REMAINING ON THE WET SIDE OF THE SLOWLY
MOVING AREA OF LOW PRESSURE. THIS WILL RESULT IN A CONTINUATION OF
THE RAINY PATTERN OVER THE AREA...BUT A LITTLE MORE DIURNALLY DRIVEN
WITH THE HIGHER RAIN CHANCES IN THE AFTERNOONS...LOWER RAIN CHANCES
AT NIGHT. EVEN THOUGH MORE OF A DIURNAL RAIN PATTERN IS EXPECTED...
RAIN CHANCES WILL STILL BE MUCH ABOVE NORMAL...WITH LIKELY DAYTIME
POPS AND CHANCE NIGHTTIME POPS. THE PERSISTENT CLOUDS AND RAINS WILL
ALSO KEEP DAYTIME TEMPS BELOW NORMAL...GENERALLY IN THE UPPER 70S AND
LOWER 80S. OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER
70S. THE ONSHORE WIND FLOW WILL ALSO CONTINUE TO RESULT IN AN
INCREASED THREAT (HIGH RISK) OF DANGEROUS RIP CURRENTS IN THE SURF
ZONE AT AREA BEACHES THROUGH SUNDAY AND PERHAPS INTO MEMORIAL DAY.
12/DS
&&
.LONG TERM (TUESDAY THROUGH FRIDAY)...REALLY NOT A LOT OF CHANGE
DURING THE LONG TERM PERIOD FROM PREVIOUS. RAIN CHANCES WILL LOWER
SLIGHTLY...BUT REMAIN IN THE FCST...FOR THE REMAINDER OF THE WEEK AS
THE LOW PRESSURE AREA LIFTS AWAY FROM THE SOUTHEASTERN STATES. A MOIST
SOUTHERLY LOLVL WIND FLOW WILL PERSIST OVER THE REGION THROUGH
MIDWEEK...THE WINDS WILL BECOME MORE WESTERLY DURING THE LATE PART
OF THE WEEK AS A TROF MOVES INTO THE REGION FROM THE WEST. POPS
RANGING FROM 30 TO 50 PERCENT DURING THE DAYTIME HOURS AND 20 TO 30
PERCENT OVERNIGHT WILL CONTINUE. WENT SLIGHTLY BELOW MAV MOS
GUIDANCE FOR DAYTIME HIGHS IS SOME LOCATIONS AS ABUNDANT CLOUD COVER
AND RAINFALL COVERAGE WILL CONTINUE THROUGH MOST OF THE FCST
PERIOD...GENERALLY ACCEPTED MAV MOS NIGHTTIME LOW TEMPS. 12/DS
&&
.AVIATION (23/12Z ISSUANCE)...IFR CEILINGS EXPECTED AT ALL TAF SITES
THROUGH THE MORNING HOURS WITH HEAVY RAIN AND GUSTY WINDS. CIGS
INCREASE SOMEWHAT THIS AFTERNOON TO MVFR...HOWEVER RAIN CHANCES WILL
REMAIN HIGH AND A DROP TO IFR IS POSSIBLE IN AND NEAR SCATTERED TO
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON AND
EVENING. IMPROVING CONDITIONS EXPECTED OVERNIGHT WITH CIGS
INCREASING TO VFR. 13/JC
&&
.MARINE...AN AREA OF LOW PRESSURE ABOUT 140 MILES SOUTH OF MOBILE
WILL CONTINUE TO MOVE TO THE NORTHWEST TODAY BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS ALONG WITH GUSTY WINDS TO THE MARINE AREA.
SUSTAINED WINDS IN THE 20 TO 25 KNOT RANGE SHOULD BE EXPECTED ACROSS
MOST OF THE MARINE AREA...WITH LOCALLY HIGHER GUSTS...ESPECIALLY NEAR
CONVECTION. AS THE LOW MOVES WEST OF THE MARINE AREA...WINDS WILL
BECOME SOUTHERLY AND GRADUALLY DECREASE AS THE LOW MOVES INLAND LATE
THIS AFTERNOON AND TONIGHT. A GENERALLY LIGHT ONSHORE FLOW WILL FOLLOW
THROUGH MIDWEEK. 13/JC
&&
.FIRE WEATHER...BREEZY AND RAINY CONDITIONS EXPECTED ACROSS MOST OF
THE AREA TODAY...WITH RAIN CHANCES REMAINING HIGH OVER THE NEXT
SEVERAL DAYS. NO FIRE WEATHER WATCHES OR WARNINGS NEEDED. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 80 69 81 69 / 100 50 70 40
PENSACOLA 80 70 80 70 / 100 60 70 40
DESTIN 80 71 79 72 / 80 70 60 40
EVERGREEN 78 68 81 66 / 100 70 70 40
WAYNESBORO 78 67 82 67 / 100 60 70 40
CAMDEN 77 68 81 66 / 100 70 70 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...AND WASHINGTON.
FL...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING
ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 10 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, May 23, 10:45 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CDT SAT MAY 23 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-241200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 AM CDT SAT MAY 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE ...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...SURFACE LOW MOVING INLAND WILL BRING GUSTY WINDS AND TORNADO THREAT IS INCREASING EAST OF I-65 THIS AFTERNOON... THROUGH EARLY AFTERNOON...THE CENTER OF A STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE FROM MOBILE COUNTY ALABAMA NORTHWARD ALONG THE ALABAMA AND MISSISSIPPI STATE LINE. BANDS OF SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OF ONE TO TWO INCHES PER HOUR WILL CONTINUE TO SPREAD INLAND ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWESTERN ALABAMA. SUSTAINED WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS BETWEEN 35 AND 55 MPH ARE ALSO POSSIBLE. RADAR OBSERVATION SUPPORTS THIS. A WIND ADVISORY IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING... THE GOOD NEWS IS THAT THE LOW PRESSURE IS MOVING TO THE NORTH QUICKLY AND THIS WILL CUT DOWN ON RAINFALL AMOUNTS LEAVING THREE TO FIVE INCH TOTALS LOCALLY WITH A GENERAL ONE TO THREE INCHES OVER THE REGION. A FLASH FLOOD WARNING OR TWO MAY BE ISSUED TODAY ON A LOCAL BASIS. ...A COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING... INCREASED SOUTHERLY WINDS AND SWELLS WILL BRING COASTAL WATER LEVELS UP AND ONTO BEACH AREAS OF MOBILE COUNTY...ESPECIALLY THE WEST END OF DAUPHIN ISLAND...THROUGH THIS AFTERNOON. THIS WILL RESULT IN MAJOR BEACH EROSION AND COASTAL FLOODING PARTICULARLY AT PREVIOUSLY ERODED AREAS SUCH AS THE WEST END OF DAUPHIN ISLAND. TIDES OF 2 TO 3 FEET ABOVE PREDICTED ARE OCCURRING AS WE TRANSITION THROUGH ASTRONOMICAL HIGH TIDE. ...AREA RIVERS ARE NOT EXPECTED TO GO INTO FLOOD... ...HIGH RISK FOR RIP CURRENTS TODAY AND TONIGHT... THE SURF WILL BE ROUGH THROUGH SUNDAY ALONG AREA BEACHES DUE TO WINDS BECOMING ONSHORE AND A RELATIVE HIGH TIDAL RANGE. ...SMALL CRAFT ADVISORY IN EFFECT TODAY OFFSHORE AND ALONG AREAS BAYS AND WATERWAYS... OVER THE MARINE AREA...WINDS WILL TURN SOUTHEAST TODAY AS THE LOW PRESSURE MOVES AWAY FROM THE COAST. WINDS AND SEAS WILL REMAIN IN THE SMALL CRAFT ADVISORY RANGE AND BAYS AND WATERWAYS WILL BE VERY ROUGH THIS MORNING... SUBSIDING TO ROUGH LATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THROUGH FRIDAY. GOOD CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AS A LOW PRESSURE TROUGH LINGERS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL REMAIN A POSSIBILITY THROUGH MONDAY. THE REMAINDER OF THE WEEK WILL FEATURE SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. THE HIGH RISK OF RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES WILL CONTINUE OVER THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER IS NOT EXPECTED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:04 PM CDT | Coastal Flood Statement | MOB | 16 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.